# SDR DALA2023010900123

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 71,252 hours, 28,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2566948) DURING CCK IN QRO, WHILE PERFORMING STEP 17 OF WORK CARD 2330-01337-1001, ELONGATED HOLES WERE FOUND BEYOND THE ALLOWABLE LIMITS (0.200/0.203) COMMON TO SKIN P/N 146A3101-14 & BONDED DOUBLER P/N 146A3101-15. MAINTENANCE REPAIRED DAMAGE PER ERA 590048-14AD.
